# SDR SWAA2016112910069

- Difficulty date: November 26, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 7,831 hours, 3,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LIGHT COVER FELL OFF.  INSTALLED COVER IAW AMM.
